We show that most of the properties of the monomial polynomials can be extended quite straightforwardly to the monumbral case. We show that the formalism underlying the Monumbrality principle allows the derivation of differential equations satisfied by large classes of polynomials ranging from Bernoulli to Laguerre type. We will finally prove the existence of generalized forms of 11 Rodrigues formulae yielding the operational definition of differential types of conventional and generalized polynomials.
All Science Journal Classification (ASJC) codes
- Applied Mathematics
Dattoli, G., Ricci, P. E., & Cesarano, C. (2002). Monumbral polynomials and the associated formalism. Integral Transforms and Special Functions, 13(2), 155 - 162. https://doi.org/10.1080/10652460212901